I have to have my glasses on to see at all times. I used to only have to wear them when I had to see long distances clearly, but now it’s a constant. After a while (maybe a week, week and a half?…) of being on this medication switch I still have a few side effects, but not many. Everything looks so beautiful… It’s like I’ve never seen before. Although, I’ve felt that way many different times. This type of derealization I’m experiencing is different though, because it doesn’t seem to really affect me negatively. It’s always there, the feel in the background that everything is fake or an act, yet I’m still able to live because it’s really faint. I looked at the trees today. I was looking down at my phone and then I looked up and it was like I was looking at something God created but never showed anyone because it was too perfect in many aspects. We were like 3 minutes from home and I savored all of them, really cherishing and soaking up the privilege I have of living in Washington State, seeing how the sun hit the trees so perfectly as they swayed lightly… I saw the mail truck further ahead and I saw the pond I’ve lived by most my life, I was trying not to cry as I saw the trees surrounding it just hug it as it glistened and it was an impossible thing. I’m describing it horribly because it really can’t be described, it was magnetizing. And I really hope it wasn’t just a side effect.
So honestly, I think the derealization is just in the package of bone-deep tiredness I got with gabapentin I believe (who really knows these days) and I’m going to look in maybe taking it at night, however I’m only on 300mg and I know it’s short lived so I don’t know if that would help me as efficiently. Also, after writing a sentence of this, I needed to grab something, so I hurried out of my room and hit one side of the hallway and then the other before falling into the door I needed, and I thought that was pretty funny. It’s funny to see me fall all the time especially because I have really good balance and never usually do, but I probably shouldn’t be falling over all the time (another side effect from gabapentin). Dizziness was the only side effect I remember getting when I used to take this medication in two different time periods (900-1200 mg were my dosages), and other than that I remember it being a really mild drug that took away my anxiety and had no other adverse effects. Not sure why I’m reacting like this now, but I’m not surprised. Recently I’ve gained a lot more momentum of my unfortunate mental illnesses and the ramp-up of that seems to battle hard. Also, I take an acid reducer, and that supposedly has some sort of interaction. From the brief pages I read online I didn’t see much, even though I was told it could lessen the amount of gabapentin absorbed. I don’t really see how this is a problem though, but I’m hoping to be off acid reducers soon anyway.
It’s funny, all my posts lately are just about gabapentin basically. I’m a bit delirious because there’s always a crash in the middle of the day of complete and utter drowsiness which I assumed was from gabapentin as well, but I think I’m getting a LOT better. During the day I can be really happy and feel really normal. I’m crashing now, but when I wake up I’m hoping it’ll be the same. I know I’m getting closer anyway. In the car I dreamed of making so many different “music video” type videos, just taking a song and taking my heart and how I interpreted the song into my life and making it into a video, but it seems like my ADHD (which I was diagnosed with but never medicated for because it could “spike my anxiety”) and mood swings (or just my constant changing of everything in general due to that) prevent me from ever finishing projects. I’ll be lucky if I ever reach my personal goals in relation to this blog. Wish me luck I guess? I worry too much.